MAUDE Adverse Event Report: BIOMET MICROFIXATION PECTUS BLU STABILIZER TI; PLATE, FIXATION, BONE

BIOMET MICROFIXATION PECTUS BLU STABILIZER TI; PLATE, FIXATION, BONE
Catalog Number 78-8020
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial pectus repair procedure.Approximately two months post-implantation, displacement of the bar occurred, and the product migrated into the chest cavity.During reoperation, the device was repositioned, and the procedure was completed successfully.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and/or corrected information.Updated: a4, b5, b7, d6a, e1, e2, e3, g3, h1, h2, h6 and h10.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an initial pectus repair procedure.Approximately two months post-implantation during a routine checkup, the surgeon discovered displacement of the bar had occurred, and the product migrated into the chest cavity.The patient experienced discomfort due to the event.Therefore, the patient underwent a procedure to reposition the bar.During reoperation, the device was repositioned, and the procedure was completed successfully without any additional devices being implanted.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and/or corrected information.Updated: b1, h1, h2, h6, h10, and h11.The complaint could not be confirmed as no product was returned or pictures provided.Visual and dimensional evaluations could not be performed.Dhr was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PECTUS BLU STABILIZER TI
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24313951
Report Number0001032347-2026-00037
Device Sequence Number4837655
Product Code HRS
UDI-Device Identifier00888233032834
UDI-Public(01)00888233032834(11)250729(10)67506512
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212841
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number78-8020
Device Lot Number67506512
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/11/2026
04/14/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date02/24/2026
05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown
Patient Weight65 KG